# SDR IXXA20130613033

- Difficulty date: May 1, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 76,960 hours, 38,364 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR AT WBL 95 HAS CORROSION ON WING SKIN.  REMOVED CORROSION FROM WING SKIN IAW SRM 57-20-01.  PERFORMED HFEC INSPECTION OF BLENDED AREA IAW NDT MANUAL 51-00-19.  NO DEFECTS NOTED.  PERFORMED THICKNESS CHECK OF BLENDED AREA IAW NDT MANUAL 51-00-10, PART 4.  DAMAGE WAS FOUND TO BE OUT OF ALLOWABLE LIMITS AS DEFINED BY SRM.   REPAIRED IAW DWG NR 57-13154-1.
